Zakharov, Y.V. and Tozer, T.C. (2004) Multiplication-free iterative algorithm for the LS problem. Electronics Letters, 40 (9). pp. 567-569. ISSN 0013-5194Full text not available from this repository.
Many iterative techniques are available to solve normal equations appearing in the linear least-squares (LS) problem. However, because of multiplications and divisions they cannot be effectively implemented in real time. A novel multiplication-free and division-free iterative technique, the dichotomous co-ordinate descent algorithm, which guarantees convergence to the true solution under realistic assumptions, is proposed.
|Academic Units:||The University of York > Electronics (York)|
|Depositing User:||York RAE Import|
|Date Deposited:||05 Jun 2009 14:49|
|Last Modified:||05 Jun 2009 14:49|
|Publisher:||Institution of Engineering and Technology|
Actions (login required)